Alert archive / Puerto Rico / Flash Flood Warnings in 2011
Flash Flood Warning 116, NWS JSJ
NWS JSJ issued this flash flood warning at Aug 23, 2011, 6:18 AM CDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2011, 6:18 AM CDT (11:18 UTC)
- Expired
- Aug 23, 2011, 10:00 PM CDT
- In force
- 16 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
The radar
The San Juan radar (TJUA), 21 km from the middle of the area, began a volume at 11:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
185
WGCA52 TJSJ 231118
FFWSJU
PRC009-019-021-035-041-045-051-057-105-135-137-231700-
/O.NEW.TJSJ.FF.W.0116.110823T1118Z-110823T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
718 AM AST TUE AUG 23 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE FOLLOWING MUNICIPALITIES
IN PUERTO RICO
BAYAMON
CIDRA
CAYEY
COMERIO
AIBONITO
BARRANQUITAS
NARANJITO
TOA ALTA
DORADO
GUAYAMA
TOA BAJA
* UNTIL 100 PM AST
* THIS IS A FLASH FLOOD EMERGENCY FOR LOCATIONS ALONG THE LA PLATA
RIVER FROM AIBONITO AND CAYEY DOWNSTREAM TO THE ATLANTIC COAST.
* AT 701 AM AST...VERY HEAVY RAINFALL IN THE HEADWATERS OF THE LA
PLATA RIVER HAS CAUSED SHARP RISES IN THE LA PLATA RIVER AND ITS
TRIBUTARIES IN AIBONITO AND CAYEY. IN ADDITION...A FLOOD GATE HAS
BEEN OPENED AT THE LA PLATA RIVER. THIS WILL RESULT IN ADDITIONAL
SHARP RISES. FLOODING IS NOW EXPECTED ALONG HIGHWAY 2 NEAR EL SECTOR
LA VIGENCITA...ROADS 861 NEAR THE MADRIL AREA AND BARRIO PINAL DEL
PUENTE. FLOODING IN ROUTES 693 AND 842 AND 165 IN DORADO AND TOA
BAJA IS ALSO EXPECTED AS WELL AS ROAD 824 AT PUENTE LOS COCOS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 1817 6631 1821 6624 1827 6623 1848 6629
1847 6623 1830 6620 1818 6618 1812 6611
1806 6609 1813 6632
$$
ROSA
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN2 follow-up statements
054
WGCA52 TJSJ 231412
FFWSJU
PRC009-019-021-035-041-045-051-057-105-135-137-232100-
/O.EXT.TJSJ.FF.W.0116.000000T0000Z-110823T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
1012 AM AST TUE AUG 23 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
THE FOLLOWING MUNICIPALITIES
IN PUERTO RICO
BAYAMON
CIDRA
CAYEY
COMERIO
AIBONITO
BARRANQUITAS
NARANJITO
TOA ALTA
DORADO
GUAYAMA
TOA BAJA
* UNTIL 500 PM AST TUESDAY
* THIS IS A FLASH FLOOD EMERGENCY FOR COMERIO...HEADWATERS OF THE
RIO DE LA PLATA BASIN.
* AT 958 AM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINS MOVING
INTO THE HEADWATERS OF THE RIO DE LA PLATA. LOCAL LAW ENFORCEMENT
OFFICIALS REPORTED EVACUATIONS HAVE BEGUN FOR SOME RESIDENTS ALONG
THE RIVER AND THESE HIGH FLOWS WILL BE EVENTUALLY ROUTED
DOWNSTREAM...THEREFORE A FLASH FLOOD EMERGENCY HAS BEEN ISSUED FOR
THE DE LA PLATA RIVER.
FOR THE RIO DE LA PLATA FROM COMERIO TO TOA ALTA
FLOOD STAGE COMERIO - 11 FEET. AT 1000 AM AST...THE USGS
SENSOR INDICATED THE RIVERS STAGE WAS 17.52 FEET AT COMERIO.
MAJOR FLOODING CONTINUES.
FLOOD STAGE TOA ALTA - 16 FEET. AT 1000 AM AST...THE USGS
SENSOR INDICATED THE RIVERS STAGE WAS 20.03 FEET AT TOA ALTA.
MODERATE FLOODING IS FORECAST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES. ADDITIONALLY...ROADS AND LANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AND POOR DRAINAGE AREAS ARE
SUBJECT TO FLOODING. MOTORISTS ARE URGED TO AVOID ROADS WHERE
EXCESSIVE PONDING IS OBSERVED.
IN MOUNTAINOUS OR HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER
CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT
ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY.
&&
LAT...LON 1817 6631 1821 6624 1827 6623 1848 6629
1847 6623 1830 6620 1818 6618 1812 6611
1806 6609 1813 6632
$$
AAS
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN742
WGCA52 TJSJ 232050
FFWSJU
PRC009-019-021-035-041-045-051-057-105-135-137-240300-
/O.EXT.TJSJ.FF.W.0116.000000T0000Z-110824T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
450 PM AST TUE AUG 23 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
THE FOLLOWING MUNICIPALITIES
IN PUERTO RICO
BAYAMON
CIDRA
CAYEY
COMERIO
AIBONITO
BARRANQUITAS
NARANJITO
TOA ALTA
DORADO
GUAYAMA
TOA BAJA
* UNTIL 1100 PM AST
* THIS IS A FLASH FLOOD EMERGENCY FOR COMERIO...HEADWATERS OF THE
RIO DE LA PLATA BASIN.
* AT 440 PM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
CONTINUED BANDS OF SHOWERS WITH VERY HEAVY RAINS MOVING ACROSS DE LA
PLATA BASIN. LOCAL LAW ENFORCEMENT OFFICIALS REPORTED EVACUATIONS
FOR MANY RESIDENTS ALONG THE RIVER...THEREFORE A FLASH FLOOD
EMERGENCY HAS BEEN EXTENDED FOR THE DE LA PLATA RIVER. ALSO...MORE
WATER HAS BEEN RELEASED FROM THE DAMS SINCE THE EARLIER ISSUANCE.
FOR THE RIO DE LA PLATA FROM COMERIO TO TOA ALTA
FLOOD STAGE COMERIO - 11 FEET. AT 440 PM AST...THE USGS
SENSOR INDICATED THE RIVERS STAGE WAS 12.33 FEET AT COMERIO.
MAJOR FLOODING CONTINUES.
FLOOD STAGE TOA ALTA - 16 FEET. AT 440 PM AST...THE USGS
SENSOR INDICATED THE RIVERS STAGE WAS 21.16 FEET AT TOA
ALTA. MAJOR FLOODING IS FORECAST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES. ADDITIONALLY...ROADS AND LANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AND POOR DRAINAGE AREAS ARE
SUBJECT TO FLOODING. MOTORISTS ARE URGED TO AVOID ROADS WHERE
EXCESSIVE PONDING IS OBSERVED.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 1817 6631 1821 6624 1827 6623 1848 6629
1847 6623 1830 6620 1818 6618 1812 6611
1806 6609 1813 6632
$$
FC/AAS
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 2:57 AM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Aug 23, 2:57 AM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
357 AM AST TUE AUG 23 2011
.SYNOPSIS...FEEDER BANDS ASSOCIATED TO HURRICANE IRENE WILL
CONTINUE TO IMPACT PR THROUGH TODAY. TROPICAL WAVE WILL MOVE
ACROSS THE AREA SUN NIGHT. SUBEQUATORIAL RIDGE TO DOMINATE AT
UPPER LEVELS THROUGH THE END OF THE WEEK WITH A TUTT LOW FCST FOR
EARLY NEXT WEEK.
&&
.DISCUSSION...A LONG FETCH SOUTHEAST FLOW WILL KEEP A MOIST AND
UNSTABLE AIR MASS ACROSS THE AREA THROUGH THE END OF THE WEEK WITH
MODELS KEEPING HIGH PW AND H85 THETAE VALUES THROUGH THU. SO WE ARE
IN FOR A FEW MORE DAYS OF WET WEATHER WITH SIG DRYING NOT LIKELY
UNTIL FRI OR SAT. WE SHOULD BE ABLE TO GET AT LEAST ONE DECENT DAY
OUT OF THE WEEKEND MOST LIKELY SAT. A TROPICAL WAVE WILL THEN APPROACH
THE AREA LATE SUN WITH MORE WET WEATHER. AS OPPOSED TO
IRENE...THIS WAVE WILL ENCOUNTER VERY HOSTILE UPPER LEVEL WINDS
ASSOCIATED WITH A TUTT LOW EXPECTED TO RETROGRESS TOWARD THE
AREA. HOWEVER..THE TUTT LOW COULD ENHANCE THE CHANCES FOR STRONG
TO SEVERE CONVECTION.
&&
.AVIATION...MVFR CIGS STILL LIKELY MOST OF THE DAY WITH FREQ
SHOWERS WITH VERY HEAVY RAIN THAT COULD DROP CIGS/VSBYS BRIEFLY TO
IFR OR EVEN LIFR. SIG IMPROVEMENT IN CIGS NOT LIKELY UNTIL THU.
&&
.HYDROLOGY...SOILS VERY SATURATED AT THIS TIME AND SEVERAL
IMPORTANT RIVERS STILL OUT OF THEIR BANKS. VERY LITTLE RAINFALL
WILL BE NEEDED TO CAUSE NEW FLOODING. AREAS AT GREATEST RISK ARE
ALL OF THE SOUTHERN SLOPES WITH THE LOIZA...LA PLATA AND MANATI BASINS
THE MOST VULNERABLE TO FLASH FLOODING. WEST AND NORTWEST AREAS
UNLIKELY TO EXPERIENCE FLOODING BUT SINCE SOME RAIN COULD STILL
AFFECT THE ARECIBO BASIN WILL LEAVE THE ENTIRE BASIN UNDER A
WATCH. ADDITIONAL RAIN SHOULD BE IN THE ORDER OF 1 TO 2 INCHES
MAINLY SOUTHERN SLOPES WITH LOCALIZED RATES OF 2-4 INCHES IN THE
STRONGEST CELLS.
&&
.CLIMATE......A RECORD RAINFALL OF 5.76 INCHES WAS SET AT SAN
JUAN/P.R. YESTERDAY. THIS BROKE THE OLD RECORD OF 2.49 SET IN
1909. THROUGH AUG 22 2011...A TOTAL OF 56.92 INCHES OF RAIN HAVE
BEEN MEASURED AT THE LMM SJU INTL AIRPORT. THIS REPRESENTS THE
THIRD WETTEST START TO A YEAR ON RECORD AND 4.03 INCHES AHEAD OF
LAST YEAR TO THE DATE.
A RECORD RAINFALL OF 2.87 INCHES WAS SET AT CYRIL E. KING AIRPORT/USVI
ON AUG 21ST 2011. THIS BROKE THE OLD RECORD OF 1.44 SET IN 1983.
THROUGH AUG 22 2011...A TOTAL OF 30.43 INCHES OF RAIN HAVE BEEN
MEASURED AT THE CYRIL E. KING AIRPORT. THIS REPRESENTS THE FOURTH
WETTEST YEAR ON RECORD.
A RECORD RAINFALL OF 2.65 INCH(ES) WAS SET AT CHRISTIANSTED AIRPORT/USVI
ON AUG 21ST 2011. THIS BROKE THE OLD RECORD OF 0.54 SET IN 1952.
THROUGH AUG 22 2011...A TOTAL OF 32.28 INCHES OF RAIN HAVE BEEN
MEASURED AT THE CHRISTIANSTED AIRPORT. THIS REPRESENTS THE WETTEST
START TO A YEAR ON RECORD.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 88 78 89 78 / 40 30 30 20
STT 88 79 88 79 / 50 50 40 30
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH UNTIL 9 AM AST THIS MORNING FOR CENTRAL
INTERIOR-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH
CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
VICINITY-SOUTHEAST-SOUTHWEST-WESTERN INTERIOR.
SMALL CRAFT ADVISORY UNTIL 3 PM AST THIS AFTERNOON FOR MAYAGUEZ
AND VICINITY.
VI...NONE.
&&
23/64Hazardous weather outlook, Aug 23, 5:30 AM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 630 AM AST TUE AUG 23 2011 AMZ710>745-PRZ001>013-241030- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 630 AM AST TUE AUG 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF PUERTO RICO THROUGH TUESDAY MORNING. PLEASE REFER TO SHORT TERM WARNINGS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DUE TO ALREADY SATURATED SOILS...ANY ADDITIONAL RAINFALL WILL LIKELY RESULT IN RAPID RISES ON RIVERS...CREEKS AS WELL AS INCREASE THE POTENTIAL FOR MUDSLIDES IN AREAS OF STEEP TERRAIN. .SPOTTER INFORMATION STATEMENT... REPORTS OF RAINFALL AMOUNTS GREATER THAN THREE INCHES AND FLOODING WOULD BE GREATLY APPRECIATED. AMZ715-725-VIZ001-002-241030- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 630 AM AST TUE AUG 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT DUE TO ALREADY SATURATED SOILS...ANY ADDITIONAL RAINFALL WILL LIKELY RESULT IN RAPID RISES ON GUTS AS WELL AS INCREASE THE POTENTIAL FOR MUDSLIDES IN AREAS OF STEEP TERRAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... REPORTS OF RAINFALL AMOUNTS GREATER THAN THREE INCHES WOULD BE GREATLY APPRECIATED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 7:36 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 22, 7:50 PM CDT | Flash Flood Warning | JSJ | 7 hr | |
| Aug 22, 9:34 PM CDT | Small Craft Advisory | JSJ | 31 hr | |
| Aug 22, 10:01 PM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Aug 22, 10:45 PM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Aug 22, 11:19 PM CDT | Areal Flood Warning | JSJ | 2 min | |
| Aug 23, 12:51 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Aug 23, 1:41 AM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Aug 23, 1:51 AM CDT | Areal Flood Warning | JSJ | 19 hr | |
| Aug 23, 3:01 AM CDT | Areal Flood Advisory | JSJ | 119 min | |
| Aug 23, 3:08 AM CDT | Flash Flood Warning | JSJ | 2 hr | |
| Aug 23, 3:30 AM CDT | Areal Flood Advisory | JSJ | 7 min | |
| Aug 23, 3:33 AM CDT | Flash Flood Warning | JSJ | 2 hr | |
| Aug 23, 4:06 AM CDT | Special Marine Warning | JSJ | 114 min | |
| Aug 23, 5:12 AM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Aug 23, 5:33 AM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Aug 23, 7:03 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Aug 23, 7:26 AM CDT | Tornado Warning | JSJ | 19 min | |
| Aug 23, 8:11 AM CDT | Severe Thunderstorm Warning | JSJ | 34 min | |
| Aug 23, 8:45 AM CDT | Severe Thunderstorm Warning | JSJ | 30 min | |
| Aug 23, 9:01 AM CDT | Special Marine Warning | JSJ | 119 min | |
| Aug 23, 10:19 AM CDT | Areal Flood Warning | JSJ | 16 hr | |
| Aug 23, 10:38 AM CDT | Areal Flood Advisory | JSJ | 13 hr | |
| Aug 23, 10:47 AM CDT | Severe Thunderstorm Warning | JSJ | 43 min | |
| Aug 23, 11:00 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 23, 11:00 AM CDT | Special Marine Warning | JSJ | 2 hr | |
| Aug 23, 11:47 AM CDT | Areal Flood Advisory | JSJ | 10 hr | |
| Aug 23, 11:50 AM CDT | Areal Flood Advisory | JSJ | 6 hr | |
| Aug 23, 1:09 PM CDT | Special Marine Warning | JSJ | 96 min | |
| Aug 23, 1:24 PM CDT | Severe Thunderstorm Warning | JSJ | 36 min | |
| Aug 23, 1:36 PM CDT | Flash Flood Warning | JSJ | 104 min | |
| Aug 23, 2:46 PM CDT | Areal Flood Advisory | JSJ | 10 hr | |
| Aug 23, 3:00 PM CDT | Flash Flood Warning | JSJ | 5 hr | |
| Aug 23, 3:38 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Aug 23, 3:46 PM CDT | Flash Flood Warning | JSJ | 10 hr | |
| Aug 23, 4:12 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Aug 23, 5:59 PM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Aug 23, 6:09 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 23, 6:41 PM CDT | Flash Flood Warning | JSJ | 7 hr | |
| Aug 23, 6:53 PM CDT | Areal Flood Warning | JSJ | 6 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.